# SDR UPS08853099

- Difficulty date: June 26, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 683 Lbl21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FWD ACCESSORY COMPT BULKHEAD AT STA 683 LBL 21 BELOW FASTENER PATTERN ATTACHING BULKHEAD DOME TO WING LOWER FRONT SPAR WEB HAS 3 INCH CRACK.  REMOVED WEB, REPLACED WEB IAW SRM 51-1-21.
